Vol. 6, No. 3, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
The Chow ring of double EPW sextics

Andrea Ferretti

Vol. 6 (2012), No. 3, 539–560
Abstract

A conjecture of Beauville and Voisin states that for an irreducible symplectic variety X the subring of CH(X) generated by divisors goes injectively into the cohomology of X, via the cycle map. We prove this for a very general double Eisenbud–Popescu–Walter sextic.

Keywords
EPW sextics, Chow ring, hyperkähler, irreducible symplectic varieties
Mathematical Subject Classification 2010
Primary: 53C26
Secondary: 14C15, 14J35
Milestones
Received: 20 October 2010
Revised: 19 January 2011
Accepted: 22 February 2011
Published: 5 July 2012
Authors
Andrea Ferretti
Laboratoire Paul Painlevé
Université Lille1
59655 Villeneuve d’Ascq CEDEX
France
http://www.andreaferretti.it/